Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 4682168, 6 pages
Research Article

Number of Forts in Iterated Logistic Mapping

1Chengdu Radio and TV University, Chengdu, Sichuan 610051, China
2Chengdu Technological University, Chengdu, Sichuan 611730, China

Received 15 May 2016; Accepted 17 August 2016

Academic Editor: Daniele Fournier-Prunaret

Copyright © 2016 Kaixuan Yu and Zhiheng Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Zhang and L. Yang, “Discussion on iterative roots of piecewise monotone functions, in Chinese,” Acta Mathematica Sinica, vol. 26, pp. 398–412, 1983. View at Google Scholar
  2. W. Zhang, “PM functions, their characteristic intervals and iterative roots,” Annales Polonici Mathematici, vol. 65, no. 2, pp. 119–128, 1997. View at Google Scholar · View at MathSciNet
  3. L. L. Yang, L. Yang, Z. Yu, and W. Zhang, “Real polynomial iterative roots in the case of nonmonotonicity height ≥2,” Science China Mathematics, vol. 55, no. 12, pp. 2433–2446, 2012. View at Google Scholar
  4. L. Yang, X. Hou, and Z. Zeng, “A complete discrimination system for polynomials,” Science China E, vol. 39, no. 6, pp. 628–646, 1996. View at Google Scholar
  5. I. M. Gelfand, M. M. Kapranov, and A. V. Zelevinsky, Discriminants, Resultants, and Multidimensional Determinants, Mathematics: Theory & Applications, Birkhäuser, Boston, Mass, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  6. K. T. Alligood, T. D. Sauer, and J. A. Yorke, Chaos: An Introduction to Dynamical Systems, Springer, New York, NY, USA, 1996.
  7. R. D. Smith, “Period doubling, information entropy, and estimates for Feigenbaum's constants,” International Journal of Bifurcation and Chaos, vol. 23, no. 11, Article ID 1350190, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. G. Linage, F. Montoya, A. Sarmiento, K. Showalter, and P. Parmananda, “Fibonacci order in the period-doubling cascade to chaos,” Physics Letters A, vol. 359, no. 6, pp. 638–639, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus